Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 144, NWS St. Louis, MO

August 31, 2013Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 31, 2013, 7:46 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2013, 7:46 PM CDT (00:46 UTC)
Expired
Aug 31, 2013, 8:30 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 7:47 PM CDTTSTM WND DMGMaryland Heights, MOTREES DOWNED AND POWER OUTAGES REPORTED IN THE AREA.
Aug 31, 7:48 PM CDTTSTM WND DMGBridgeton, MOPOWER LINES DOWNED NEAR ST CHARLES ROCK ROAD AND KOHLS DEPARTMENT STORE. TIME ESTIMATED FROM RADAR.
Aug 31, 7:55 PM CDTTSTM WND GST 681 Ssw Hazelwood, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3495 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WUUS53 KLSX 010046
SVRLSX
MOC183-189-510-010130-
/O.NEW.KLSX.SV.W.0144.130901T0046Z-130901T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
746 PM CDT SAT AUG 31 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 830 PM CDT

* AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGETON...
  AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ST. ANN...HAZELWOOD...LAMBERT FIELD...FLORISSANT...WOODSON
  TERRACE...OVERLAND...OLIVETTE...BERKELEY...ST. JOHN...LADUE...
  KINLOCH...BEL-RIDGE...FERGUSON...COOL VALLEY...UNIVERSITY CITY...
  DELLWOOD...BRENTWOOD...NORMANDY...CLAYTON AND RICHMOND HEIGHTS.

THIS WARNING INCLUDES FIRST MISSOURI STATE CAPITOL HISTORIC SITE AND
SCOTT JOPLIN HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3875 9018 3873 9021 3870 9021 3869 9019
      3865 9018 3861 9018 3856 9024 3871 9061
      3886 9053 3877 9017
TIME...MOT...LOC 0046Z 292DEG 20KT 3875 9040

HAIL...0.75IN
WIND...60MPH

$$

BYRD
2 follow-up statements
122 
WWUS53 KLSX 010103
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT SAT AUG 31 2013

MOC183-010112-
/O.CAN.KLSX.SV.W.0144.000000T0000Z-130901T0130Z/
ST. CHARLES MO-
803 PM CDT SAT AUG 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3875 9018 3873 9021 3870 9021 3868 9019
      3865 9018 3861 9018 3856 9024 3867 9052
      3882 9037 3877 9017
TIME...MOT...LOC 0102Z 292DEG 20KT 3872 9029

$$

MOC189-510-010130-
/O.CON.KLSX.SV.W.0144.000000T0000Z-130901T0130Z/
ST. LOUIS MO-ST. LOUIS CITY MO-
803 PM CDT SAT AUG 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS CITY
AND CENTRAL ST. LOUIS COUNTIES UNTIL 830 PM CDT...

AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOL VALLEY...
AND MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED. 68 MPH WIND GUST WAS REPORTED AT LAMBERT 
         ST. LOUIS INTERNATIONAL AIRPORT AT 755 PM.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
NORTHWOODS...HILLSDALE...MAPLEWOOD...JENNINGS...BELLEFONTAINE
NEIGHBORS...RIVERVIEW...ST. LOUIS...BEVERLY HILLS AND UPLANDS PARK.

THIS WARNING INCLUDES SCOTT JOPLIN HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE ST. LOUIS METRO AREA. SEEK SHELTER NOW INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3875 9018 3873 9021 3870 9021 3868 9019
      3865 9018 3861 9018 3856 9024 3867 9052
      3882 9037 3877 9017
TIME...MOT...LOC 0102Z 292DEG 20KT 3872 9029

HAIL...0.75IN
WIND...70MPH

$$

BYRD
189 
WWUS53 KLSX 010129
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CDT SAT AUG 31 2013

MOC189-510-010139-
/O.EXP.KLSX.SV.W.0144.000000T0000Z-130901T0130Z/
ST. LOUIS MO-ST. LOUIS CITY MO-
829 PM CDT SAT AUG 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY AND CENTRAL ST.
LOUIS COUNTIES WILL EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3875 9018 3873 9021 3870 9021 3868 9019
      3865 9018 3861 9018 3856 9024 3867 9052
      3882 9037 3877 9017
TIME...MOT...LOC 0129Z 292DEG 20KT 3866 9011

$$

BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:31 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 31, 6:31 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
631 PM CDT Sat Aug 31 2013

.SHORT TERM:  (Through Late Tonight)
Issued at 320 PM CDT Sat Aug 31 2013

The main focus for tonight is the threat of convection with the
weak boundary dropping southward through the area. The latest
surface obs and satellite show the surface low near KBMI with the
weak front trailing south southwestward just to the east of KPPQ
and just north of KMYJ. The air mass ahead of the boundary is very
unstable with SBCAPE aoa 4000 J/KG and no CIN. It appears that
convergence along the boundary and weakly confluent surface flow
ahead of it should be sufficient to initiate isolated to
scattered thunderstorms during the remainder of the afternoon and
into the early evening as the boundary sags southward. The
greatest threat and coverage should be east of the MS River where
the convergence is stronger and deep layer shear could promote
some organized multicell storms. This front/boundary will stall
out somewhere between KFAM-KSTL overnight and the main threat of
convection with it will be during the evening hours taking
advantage of the dwindling diurnally boosted instability. There is
some uncertainty in the upstream coverage of convection with the
main cold front now progressing southeastward through the northern
and central Plains. The models are much less emphatic than earlier
runs, and if there is much convection I have doubts it will make
it into central MO. More likely is a chance of storms along the
aforementioned boundary that trails westward into central MO. Lows
tonight are a little tough but they should be slightly cooler in
the wake of the weak front.

Glass

.LONG TERM:  (Sunday through Next Saturday)
Issued at 320 PM CDT Sat Aug 31 2013

The main cold front will move through the area Sunday and Sunday
evening as the upper trof currently centered south of Lake Winnipeg
digs through the Great Lakes region. There is considerably more
uncertainty with the details of the forecast on Sunday as compared
to the last 3-4 days, especially with regards to heat. Upstream
convection/clouds could squelch the diurnal temperature rise like
is occurring in NW MO today. I have been more agressive maintaining
the heat with this forecast package. There is a very prominent
low-level thermal ridge in advance of the front and the initial
boundary from tonight quickly loses identity with surface flow
taking on a westerly component in the morning. Given my more
agressive stance I have extended the heat advisory for east
central MO into southwest and south central Illinois. In the St.
Louis area it is as much for longevity criteria with peak heat
index values around 100 degrees for the 4th consecutive day, while
east of the river the dew points may remain high enough for HI
values of 105 again. Scattered thunderstorms are expected to
develop along the front as the day progresses and especially into
the afternoon with warm sector SBCAPE aoa 3000 J/KG and little to
no CIN. Deep layer shear of 15-20 kts could promote some organized
multicell convection. The advancing cold front should be bi-secting
the St. Louis area at 00z and should have cleared the CWA by 06z.
Northerly winds in the wake of the front will bring welcome cooler
and drier air to the region as high pressure builds into the MS
valley.

High pressure will then dominate Labor Day into late Tuesday with
the mean upper trof anchored along the east coast and a strong ridge
centered through the Rockies. Temperatures will be quite a bit
cooler and the heat wave will be long gone with highs in the 80s
and lows forecast to fall into the 50s a few of the nights.

There are really no significant changes to the upper air pattern
during the later half of the upcoming week with the western ridge
holding strong and a mean trof persisting along the east coast.
This will keep our area in NW flow aloft and allow for a secondary
cold front on Thursday. By next weekend there are signs the
western upper ridge will flatten and try to nose back into the mid
MS valley.

Glass

&&

.AVIATION:  (For the 00z TAFs through 00z Sunday Evening)
Issued at 533 PM CDT Sat Aug 31 2013

Scattered thunderstorms have developed early this evening near a
weakening frontal boundary across central MO/IL. Convection will
dissipate with the loss of daytime heating. If a storm happens to
move directly over one of the terminals, expect a heavy downpour
and a brief period of IFR to MVFR conditions. Winds will decrease
tonight and become light/variable before shifting to the southwest
or west tomorrow ahead of a stronger cold front. Scattered showers
and thunderstorms are expected with the front during the afternoon
and early evening hours.

Specifics for KSTL: Isolated thunderstorms which formed near KSTL
will dissipate with the loss of daytime heating, especially after
the boundary sinks south of the airport. The next chance for
thunderstorms will be tomorrow during the afternoon and evening
hours as another cold front moves into the area.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY until 7 PM CDT this evening FOR Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Gasconade MO-Moniteau MO-
     Montgomery MO-Osage MO-St. Francois MO-Ste. Genevieve MO-
     Washington MO.

     HEAT ADVISORY until 7 PM CDT Sunday FOR Franklin MO-Jefferson MO-
     Lincoln MO-St. Charles MO-St. Louis City MO-St. Louis MO-
     Warren MO.

IL...HEAT ADVISORY until 7 PM CDT Sunday FOR Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
     St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 31, 3:42 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT SAT AUG 31 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
342 PM CDT SAT AUG 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS PARTS OF THE
AREA. SOME OF THE STORMS THIS EVENING ACROSS SOUTHWEST AND SOUTH
CENTRAL ILLINOIS COULD BE SEVERE WITH DAMAGING WINDS THE MAIN THREAT.

A HEAT ADVISORY REMAINS IN EFFECT THIS EVENING FOR PORTIONS OF
CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS. HEAT
INDICES WILL GRADUALLY FALL BELOW 100 DEGREES THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE HEAT ADVISORY REMAINS IN EFFECT FOR PORTIONS OF EAST CENTRAL
MISSOURI AND SOUTHWEST AND SOUTH CENTRAL ILLINOIS THROUGH EARLY
SUNDAY EVENING. PEAK AFTERNOON HEAT INDEX VALUES OF 100 TO 105
DEGREES CAN BE EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL ILLINOIS THIS EVENING.

GLASS

In the hours before

Special weather statement, Aug 31, 5:17 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
517 PM CDT SAT AUG 31 2013

ILZ101-312300-
ST. CLAIR IL-
517 PM CDT SAT AUG 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR COUNTY
UNTIL 600 PM CDT...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR O'FALLON...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  O'FALLON...
  SHILOH...
  SCOTT AFB...
  LEBANON...
  MASCOUTAH...

BYRD
Special weather statement, Aug 31, 5:53 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT SAT AUG 31 2013

MOZ048-049-312345-
COLE MO-OSAGE MO-
553 PM CDT SAT AUG 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSAGE AND SOUTHEASTERN
COLE COUNTIES UNTIL 645 PM CDT...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WARDSVILLE...OR 10 MILES SOUTH OF JEFFERSON
CITY...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WESTPHALIA...
  RICH FOUNTAIN...
  FREEBURG...

BYRD
Local storm report, Aug 31, 7:01 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             NEW HAVEN               38.61N  91.22W
08/31/2013  E0.25 INCH       FRANKLIN           MO   LAW ENFORCEMENT

0659 PM     TSTM WND GST     NEW HAVEN               38.61N  91.22W
08/31/2013  E50 MPH          FRANKLIN           MO   LAW ENFORCEMENT

&&

TRUETT
Local storm report, Aug 31, 7:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     NEW HAVEN               38.61N  91.22W
08/31/2013  M50 MPH          FRANKLIN           MO   TRAINED SPOTTER

            SPOTTER REPORTED A MEASURED 50 MPH WIND GUST.

&&

DYE
Local storm report, Aug 31, 7:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     NEW HAVEN               38.61N  91.22W
08/31/2013                   FRANKLIN           MO   EMERGENCY MNGR

            COUNTY DISPATCH HAD REPORTS OF TREES AND POWER LINES
            DOWNED IN NEW HAVEN. NO SPECIFICS ON TREE LIMB SIZE.

&&

DYE
Local storm report, Aug 31, 7:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     NEW HAVEN               38.61N  91.22W
08/31/2013                   FRANKLIN           MO   EMERGENCY MNGR

            COUNTY DISPATCH HAD REPORTS OF TREES AND POWER LINES
            DOWNED IN NEW HAVEN. NO SPECIFICS ON TREE LIMB SIZE.

&&

CORRECTED EVENT TIME

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:14 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren46 min
Sep 1, 9:21 AM CDTSevere Thunderstorm WarningLSXMoniteau54 min
Sep 1, 1:10 PM CDTSevere Thunderstorm WarningLSXJefferson50 min
Sep 1, 2:01 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.